SciELO - Scientific Electronic Library Online

 
vol.93 issue5Late restenosis related to Cypher stent fracture author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Arquivos Brasileiros de Cardiologia

Print version ISSN 0066-782X

Abstract

WANG, Ricardo et al. Apical ballooning syndrome secondary to nasal decongestant abuse. Arq. Bras. Cardiol. [online]. 2009, vol.93, n.5, pp.e75-e78. ISSN 0066-782X.  http://dx.doi.org/10.1590/S0066-782X2009001100022.

We describe a typical case of apical ballooning syndrome in an octogenarian female patient with left ventricular wall motion abnormality on electrocardiography, whose ventricular function returned to normal. The patient has allergic rhinitis and had used nasal decongestant excessively a few hours prior to the episode of pain.

Keywords : Myocardial infarction; acute coronary syndrome; adrenergic agonists; myocardial stunning.

        · abstract in Portuguese | Spanish     · text in English | Portuguese | Spanish     · English ( pdf ) | Spanish ( pdf ) | Portuguese ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License